# SDR JR2R20230202310

- Difficulty date: February 2, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000443
- Aircraft time: 18,243 hours, 10,618 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17031038001
- Condition: Chafed
- Location: Zone 500
- Part time: 18,243 hours, 10,618 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WING LE PANEL ABOVE PYLON HAS MULTIPLE AREAS OF CHAFING
